# SDR 20000621SH008

- Difficulty date: March 13, 2000
- Submitted: June 21, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30747522
- Part serial: 980322903784
- Condition: Damaged
- Location: Post Fir Tree
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED WITH DAMAGE IN POST FIR TREE AREA ON BOTH FORWARD AND AFT SIDE.  RE:  LOT NUMBER:  OOPO14.  (X)
